title
  

Creator/Author/Editor: Erkip, Albert

Warning The system is temporarily closed to updates for reporting purpose.

2021

Hacisuleyman, Aysima and Erkip, Albert and Erman, Batu and Erman, Burak (2021) Synchronous and asynchronous response in dynamically perturbed proteins. Journal of Physical Chemistry B, 125 (3). pp. 729-739. ISSN 1520-6106 (Print) 1520-5207 (Online)

2020

Erbay, Hüsnü Ata and Erkip, Albert and Şengül Tezel, Yasemin (2020) Local existence of solutions to the initial-value problem for one-dimensional strain-limiting viscoelasticity. Journal of Differential Equations, 269 (11). pp. 9720-9739. ISSN 0022-0396 (Print) 1090-2732 (Online)

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2020) Numerical computation of solitary wave solutions of the Rosenau equation. Wave Motion, 98 . ISSN 0165-2125 (Print) 1878-433X (Online)

2019

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2019) A semi-discrete numerical method for convolution-type unidirectional wave equations. Journal of Computational and Applied Mathematics . ISSN 0377-0427 (Print) 1879-1778 (Online) Published Online First http://dx.doi.org/10.1016/j.cam.2019.112496

Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2019) Long-time existence of solutions to nonlocal nonlinear bidirectional wave equations. Discrete and Continuous Dynamical Systems, 39 (5). pp. 2877-2891. ISSN 1078-0947 (Print) 1553-5231 (Online)

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2019) Comparison of nonlocal nonlinear wave equations in the long-wave limit. Applicable Analysis . ISSN 0003-6811 (Print) 1563-504X (Online) Published Online First http://dx.doi.org/10.1080/00036811.2019.1577393

2018

Erbay , Hüsnü A. and Erbay, Saadet and Erkip, Albert (2018) Convergence of a semi-discrete numerical method for a class of nonlocal nonlinear wave equations. ESAIM: Mathematical Modelling and Numerical Analysis, 52 (3). pp. 803-826. ISSN 0764-583X (Print) 1290-3841 (Online)

2017

Erkip, Albert and Ramadan, Abba Ibrahim (2017) Existence of traveling waves for a class of nonlocal nonlinear equations with bell shaped kernels. Communications on Pure and Applied Analysis, 16 (6). 2125 -2132. ISSN 1534-0392 (Print) 1553-5258 (Online)

Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2017) On the decoupling of the improved boussinesq equation into two uncoupled Camassa-Holm equations. Discrete and Continuous Dynamical Systems, 37 (6). pp. 3111-3122. ISSN 1078-0947 (Print) 1553-5231 (Online)

2016

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2016) The Camassa-Holm equation as the long-wave limit of the improved Boussinesq equation and of a class of nonlocal wave equations. Discrete and Continuous Dynamical Systems, 36 (11). pp. 6101-6116. ISSN 1078-0947 (Print) 1553-5231 (Online)

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2016) Derivation of generalized Camassa-Holm equations from Boussinesq-type equations. Journal of Nonlinear Mathematical Physics, 23 (3). pp. 314-322. ISSN 1402-9251 (Print) 1776-0852 (Online)

Erbay, H. A. and Erbay, S. and Erkip, Albert (2016) Instability and stability properties of traveling waves for the double dispersion equation. Nonlinear Analysis: Theory, Methods & Applications, 133 . pp. 1-14. ISSN 0362-546X (Print) 1873-5215 (Online)

2015

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2015) Some remarks on the stability and instability properties of solitary waves for the double dispersion equation. In: IUTAM Symposium on the Complexity of Nonlinear Waves, Talinn, Estonia

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2015) Unidirectional wave motion in a nonlocally and nonlinearly elastic medium: the KdV, BBM, and CH equations. In: IUTAM Symposium on the Complexity of Nonlinear Waves, Talinn, Estonia

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2015) Derivation of the Camassa-Holm equations for elastic waves. Physics Letters A, 379 (12-13). pp. 956-961. ISSN 0375-9601 (Print) 1873-2429 (Online)

Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2015) Existence and stability of traveling waves for a class of nonlocal nonlinear equations. Journal of Mathematical Analysis and Applications, 425 (1). pp. 307-336. ISSN 0022-247X (Print) 1096-0813 (Online)

2014

Erbay, H. A. and Erbay, S. and Erkip, Albert (2014) Thresholds for global existence and blow-up in a general class of doubly dispersive nonlocal wave equations. Nonlinear Analysis: Theory, Methods & Applications, 95 . pp. 313-322. ISSN 0362-546X

2013

Babaoğlu, Ceni and Erbay, Hüsnü A. and Erkip, Albert (2013) Global existence and blow-up of solutions for a general class of doubly dispersive nonlocal nonlinear wave equations. Nonlinear Analysis: Theory, Methods & Applications, 77 . pp. 82-93. ISSN 0362-546X

2012

Erbay, Hüsnü A. and Erkip, Albert and Muslu, Gülçin M. (2012) The Cauchy problem for a one dimensional nonlinear elastic peridynamic model. Journal of Differential Equations, 252 (8). pp. 4392-4409. ISSN 0022-0396

2011

Erbay, Hüsnü A. and Erbay , Saadet and Erkip, Albert (2011) The Cauchy problem for a class of two-dimensional nonlocal nonlinear wave equations governing anti-plane shear motions in elastic materials. Nonlinearity, 24 (4). pp. 1347-1359. ISSN 0951-7715

Duruk Mutlubaş, Nilay and Erbay, Hüsnü Ata and Erkip, Albert (2011) Blow-up and global existence for a general class of nonlocal nonlinear coupled wave equations. Journal of Differential Equations, 250 (3). pp. 1448-1459. ISSN 0022-0396

2010

Duruk, Nilay and Erbay , Hüsnü A. and Erkip, Albert (2010) Global existence and blow-up for a class of nonlocal nonlinear Cauchy problems arising in elasticity. Nonlinearity, 23 (1). pp. 107-118. ISSN 0951-7715

2009

Duruk, Nilay and Erkip, Albert and Erbay, Hüsnü A. (2009) A higher-order Boussinesq equation in locally non-linear theory of one-dimensional non-local elasticity. IMA Journal of applied mathematics, 74 (1). pp. 97-106. ISSN 0272-4960

2007

Duruk, Nilay and Erkip, Albert and Erbay, Hüsnü A. (2007) Cauchy problem for a higher-order Boussinesq equation. In: 6th International Congress on Industrial and Applied Mathematics (ICIAM 07), Zurich

2004

Erkip, Albert and Erman, Burak (2004) Dynamics of large-scale fluctuations in native proteins. Analysis based on harmonic inter-residue potentials and random external noise. Polymer, 45 (2). pp. 641-648. ISSN 0032-3861

2002

Erkip, Albert and Erman, Burak and Seok, Chaok and Dil, Ken (2002) Parameter optimization for the Gaussian model of protein folding. Polymer, 43 (2). pp. 495-501. ISSN 0032-3861

This list was generated on Sat Sep 11 23:41:15 2021 +03.